MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO®SHELL IMPACT-OFFSET-TRIDENT PST; STEREOTAXIC DEVICE, ROBOTICS
Model Number 209830
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
End of offset impactor where impactor pad attaches sheered off during impaction.Case type: tha.Surgical delay: 15 minutes.
 
Event or Problem Description
End of offset impactor where impactor pad attaches sheered off during impaction.Case type: tha.Surgical delay: = 15 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that end of offset impactor where impactor pad attaches sheered off during impaction.Case type: tha.Surgical delay: = 15 minutes.Product evaluation and results: the product was not evaluated as the product was unavailable for inspection capa 2127499 has been raised for the same.As per visual inspection from the images provided in the communication log, the failure of 'end of offset impactor where impactor pad attaches sheered off during impaction' is confirmed.Product history review: review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 03/17/2016 with no reported discrepancies.Review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 05/07/2016 with no reported discrepancies.Review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 05/14/2016 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209830, lot 32952 shows 5 additional complaints related to the failure in this investigation.The complaints are pr: (b)(4).Conclusions: the failure is confirmed via visual inspection from the images provided in the communication log.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
RIO®SHELL IMPACT-OFFSET-TRIDENT PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9378535
Report Number3005985723-2019-00852
Device Sequence Number3104416
Product Code OLO
UDI-Device Identifier00848486030285
UDI-Public00848486030285
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number209830
Device Catalogue Number209830
Device Lot Number32952
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;